Dergi makalesi Açık Erişim

Trigonometric quadratic B-spline subdomain Galerkin algorithm for the Burgers' equation

   Ay, Buket; Dag, Idris; Gorgulu, Melis Zorsahin

A variant of the subdomain Galerkin method has been set up to find numerical solutions of the Burgers' equation. Approximate function consists of the combination of the trigonometric B-splines. Integration of Burgers' equation has been achived by aid of the subdomain Galerkin method based on the trigonometric B-splines as an approximate functions. The resulting first order ordinary differential system has been converted into an iterative algebraic equation by use of the Crank-Nicolson method at successive two time levels. The suggested algorithm is tested on some well-known problems for the Burgers' equation.

Dosyalar (156 Bytes)
Dosya adı Boyutu
bib-91b2892c-0bba-4b21-ac66-1d85b136a2ee.txt
md5:eccdaf714d28fc9141a1b3e9decb49af
156 Bytes İndir
30
11
görüntülenme
indirilme
Görüntülenme 30
İndirme 11
Veri hacmi 1.7 kB
Tekil görüntülenme 29
Tekil indirme 10
Atıflar
  • Citation Indexes: 7
Okunma İstatistikleri
  • Readers: 5

Alıntı yap

Ay, B., Dag, I. ve Gorgulu, M. Z. (2015). Trigonometric quadratic B-spline subdomain Galerkin algorithm for the Burgers' equation. OPEN PHYSICS, 13(1), 400–406. doi:10.1515/phys-2015-0059

Loading...